# SDR FDEA202106101482

- Difficulty date: June 10, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 34,877 hours, 19,322 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 44560
- Part serial: 976G2
- Condition: Disconnected
- Location: Nlg Steering
- Part time: 35,403 hours, 19,376 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  660     32-51  4650     10JUN21  GRR  FACT  U    LANDING IN KGRR 08R, LOST CONTROL OF NOSE WHEEL  STEERING IN A LEFT TURN ONTO TAXYWAY D1. BOTH  ENGINES RUNNING. GOOD HYDRAULIC QUANITY AND  PRESSURE.     ON WALKAROUND FOUND CANNON PLUG DISCONNECTED ON  NOSE GEAR STEERING HYDRAULIC SYSTEM SELECTOR VALVE  (3GC). RECONNECTED CANNON PLUG AND VERIFIED SECURE  IAW AMM 32-51-17-04 OPS CHECK GOOD IAW AMM  32-51-00-5. A/C OK FOR SERVICE.
